# SDR P5CA9801478

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2710 · Aileron Control System
- Part: Valve
- Part number: 60B002581
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

INFLIGHT NR 3 HYDRAULIC QUANTITY DECREASED AT 1 GAL PER HOUR RATE.  DEPRESSURIZED SYSTEM, FLUID LOSS STOPPED.  SYSTEM DEPRESSURIZED UNTIL DESCENT.  TROUBLESHOOTING CONFIRMED LEAK IN RIGHT HAND FLIGHT CONTROL SHUTOFF VALVE.  VALVE REPLACED IAW BMM 27-13-01 PG 401, SYSTEM TESTED SATISFACTORY IAW BMM 27-13-01 PG 501.
